Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on stratifiable spaces


Author: R. A. Stoltenberg
Journal: Proc. Amer. Math. Soc. 23 (1969), 294-297
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0244932-9
MathSciNet review: 0244932
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skil, Mappings and spaces, Uspehi. Mat. Nauk 21 (1966), 133-184 = Russian Math. Surveys 21 (1966), 115-162. MR 0227950 (37:3534)
  • [2] C. J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16. MR 0188982 (32:6409)
  • [3] J. G. Ceder, Some generalization of metric spaces, Pacific J. Math. 11 (1961), 105-126. MR 0131860 (24:A1707)
  • [4] G. Creede, Semi-stratifiable spaces, Topology Conference, Arizona State University, Temple, Arizona, 1967, pp. 318-324.
  • [5] V. V. Filippov, On feathered paracompacta, Dokl. Akad. Nauk SSSR 178 (1968), 555-558 = Soviet Math Dokl. 9 (1968), 161-164. MR 0227935 (37:3519)
  • [6] N. S. Lašnev, Continuous decompositions and closed mapping of metric spaces, Dokl. Akad. Nauk. SSSR 165 (1965), 756-758 = Soviet Math. Dokl. 6 (1965), 1504-1506. MR 0192478 (33:703)
  • [7] A. Okuyama, $ \sigma $-spaces and closed mappings. I, Proc. Japan Acad. 44 (1968), 472-477. MR 0229217 (37:4791)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244932-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society